# SDR IXXA05SMN319S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Repair
- Condition: Corroded
- Location: Rudder
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT RUDDER REPAIR DOUBLER EDGES CORRODED, STA ZR 61.156.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-6-1 FIG 1, EO SEMAN 20051480 DATED 12-20-05.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW SEMAN DC-8 SRM 55-2-0 PAGE 12.  REMOVED CORRODED PLATING IAW DC-8 SRM 55-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024 T3 0.040) IAW SEMAN DC-8 SRM 5-6-1 FIG 1 ITEM -C-.  CLEANED, TREATED; PRIMED AREA & REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.  FOR REBALANCE SEE N/R 2849.
